It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 163 for concerta tics. (0.005 seconds)


... about the possibility of the tics being permenant. ... (8 replies)
... My 10 year old son has been on Concerta for a little over a year now and all at once developed bad tics. ... (8 replies)
Tics and Concerta
Feb 24, 2007
... shoulders. I noticed a little of this on Sunday and a lot on Monday. I spoke with the pediatrician on Monday and we stopped the Concerta. She has not had any Concerta since February 15th because the 16th was an inservice day and the 19th was a holiday. ... (1 replies)

Motor tics
Mar 7, 2012
... I haven't been to this board in quite a while, and was just about to post something about tics and meds. I had the same issue when I put my 13 y.o. on Metadate. We switched him to Concerta, but the tics persisted. ... (3 replies)
Severe Tics!
Mar 1, 2015
... unconsciously touch the table with the right hand and would have to immediately touch the chair sitting to the left of him with his left hand. After a while the tics finally wore off. He had been on about 4 different meds before the Concerta and only 1 after. ... (1 replies)
... thanks for your post, Ive noticed that the tics got worse when started concerta he's on 36mgs at the moment and it doesn't seem to be working as well as the doctor would like for school. ... (10 replies)
... Just be careful and watch for side effects. My daughter started on Concerta last April and stopped the last day of school. She started back again when school started in August. ... (2 replies)
... ics are exceeding common in seven year olds. Normally, they are outgrown rather quickly. The diagnosis of Tourettes only applies to those who have had multiple tics for at least a year and include a vocal tic. ... (2 replies)
... This is all really weird. My son was having mouth tics...puckering over and over. I stopped the guafacine, and kept with the concerta, and the tics stopped. ... (8 replies)
Tics?
May 22, 2006
... with vocal and motor tics. I also have ADHD and Aspergers. My experience with meds is with Concerta. I found out that Ritalin is really bad for tics. Even though Concerta is in the Ritalin family, it has a "time release" affect. With that, Concerta is still affective but less harsh. ... (15 replies)
... This is for SGH, My son is 16 and was on ritalin when he was little until he started getting Tics. He hasn't taken anything for his ADD because of the tics but now he is starting to have problems in school and he lives with his dad that doesn't believe in taking meds. ... (8 replies)
... ADHD when he was 7, he was on concerta started out at a low dose and by 8yrs old we were maxed out at 54mg. ... (3 replies)
... My son has been on Concerta for about 2 years. Yes, the medication exaggerated tics! But you do need to know that the latest information is that it does not actually CAUSE the tics. ... (28 replies)
... My 9 year old son has been on Concerta for about 6 months now. He has been doing fine on it, except for the fact that he has developed tics as a side effect. The doctor warned me that this may happen, and most of the tics last about a month or so and then subside. ... (14 replies)
Tics and Concerta
Feb 24, 2007
... his life at all. He is now 16 and has grown out of most of them. Evey once in a while we notice him moving his eyes to the side, but that's it. I have heard that concerta does bring these tics about. ... (1 replies)
... yes, i have been on concerta for quite some time now and i have noticed i actually started getting tics when i started the meds. ... (10 replies)
... Ok, I am reading here and everywhere that concerta can cause turretts like symptoms, which my daughter is now doing, but my question is, she has been on the concerta for over a year, no up in dosage and the tics just started, it THAT normal? ... (2 replies)
... but in turn, you can ignore him. If you choose, you may slowly, safely taper off the drug over a period of weeks or months, if that is what you want to do. The tics may be reversable I've heard when a person gets off the drugs, especially if you haven't taken them for many years..... ... (7 replies)
... My daughter took ritalin years ago and it was horrible! She became defiant and tempermental and her tics increased. I hesitated on Concerta for quite a while because of this. She does take concerta now with entirely different effects. ... (4 replies)
... We are getting ready for vacation, so he's excited which makes the tics worse. He starts school on Aug. 3. Hopefully, we will see more results by then. ... (8 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 10:43 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!